# SDR AALA202101199001

- Difficulty date: January 18, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 64,645 hours, 24,233 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CLASS 1 WARNING LAVATORY SMOKE, WENT AWAY AFTER 30 SECONDS.  FLIGHT ATTENDANT REPORT RIGHT AFT LAVATORY WARNING CAME ON.  NO EVIDENCE OF SMOKE.  PERFORMED OPERATIONAL TEST OF LAVATORY SMOKE DETECTION, IAW AMM 26-17-00.  OKAY FOR SERVICE.
